# SDR UIEA2025103001286

- Difficulty date: October 27, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 119,109 hours, 20,611 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED EO 4453C398, CRACK FOUND AT S-23R NEAR STA 1460 DURING HFEC INSPECTION (1 EA)( REPAIRED CRACK AT S-23R NEAR STA 1460 PER EO 4453C398. NO FURTHER DEFECTS NOTED )
